It is currently Mon Aug 21, 2017 6:16 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Fri Oct 18, 2013 11:06 pm 
Offline
New Poster
New Poster

Joined: Mon May 13, 2013 8:29 pm
Posts: 3
So, I was on subs for a few months, and I felt great, I wasnt anxious, I was happy, would catch myself smiling for no reason, just all around happy. Something devastating happened and I relapsed, and I'm back on subs, almost 60 days clean, but I'm nervous and anxious, socially awkward.
Why is suboxone not acting like it did before? Please I need help I feel like I may relapse over this...


Top
 Profile  
 
PostPosted: Sat Oct 19, 2013 7:20 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hey Moxie,

I'm not sure what the difference would be. Are you taking the same dose as before? Is it possible that your last relapse effected your tolerance level enough to warant a change in dose? Maybe the event that triggered your relapse is causing the anxiety, is that something you have thought about?

I have seen others describe similar side effects from suboxone, but it doesn't make sense that you would feel fine one time and then experience these negative effects the next time around. What does your doctor say?

Also, have you tried any AD's?

I'm sorry I don't have any good suggestions for you moxie. Please don't give up. It's very possible that you just need to give yourself some time to adjust to sobriety again. It's never an easy process. Hang in there just a bit longer.

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Sat Oct 19, 2013 2:45 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4133
Could it be that the devastating event that got you back on sub is messing with your head and that's the difference between your first time on sub and now? It's just a thought.

Amy

Moderator

_________________
Done is better than perfect!


Top
 Profile  
 
Our Sponsors
PostPosted: Sat Oct 19, 2013 3:17 pm 
Offline
New Poster
New Poster

Joined: Mon May 13, 2013 8:29 pm
Posts: 3
Well it could be but I doubt it. I'm on the same dose.. 24 mgs, can't go any higher.. You said other people have experienced this problem, did they ever figure out a solution? I just don't feel like myself, I have more clean time than I've ever had, and I feel like a Withdrawen shell of my normal self. It doesn't help when people point out that I'm not myself either...
What's your experience on subs? How you feel? And what was the solution other people tried?
THANKS SO MUCH!!


Top
 Profile  
 
PostPosted: Sun Oct 27, 2013 3:53 pm 
Offline
Super Poster
Super Poster

Joined: Wed Oct 09, 2013 2:33 am
Posts: 128
Hey. I'm sorry you haven't had a response in a while, that feeling is NOT fun.

24mg is an extremely high dosage. They say 16 is the ceiling dosage, and even most find this much too high. I'd suggest significantly dropping your dosage and see how you feel. Remember, Sub is a form of opiate as well. That's a lot of it to put into your system.

Most feel great around 1-2mg. I'd definitely try to get there. I'm not saying drop from 24-2 in a day, but maybe 24-16 and then 16-8 and then 8-4 then maybe a bit slower after that. Not sure, check out some of the other threads here on the site.

Good luck to you!


Top
 Profile  
 
PostPosted: Fri Nov 08, 2013 12:40 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jul 09, 2013 7:08 pm
Posts: 8
I know its been a month since this question was asked so I'm hoping that the OP has found some relief. I don't often offer my own personal opinions but here I must say that I object to someone jumping in and telling someone to lower their dose based on what "they say" the dosage level should be. Everyone is different, in my case I started at 24 mgs. and I've been on 16 mgs for years and my doc and I feel that this is the appropriate dose for me. For this person, just coming back in off the street, and talking about relapsing, telling her to lower her dose based on little or no information about her history is irresponsible and reckless.

If she was taking heart medication would you tell her to lower her dose?

LETHAL CONSEQUENCES HERE FOLKS, LETHAL.

I'm sorry, but I don't think that advising this person to lower her dose was the right thing to do. Lest we forget how fragile we are when we first enter sobriety. The door swings both ways - I'd rather let her come in and get comfortable before I start putting her through any type of withdrawal. She said she was feeling bad - now we are going to tell her to lower her dose to feel better? Are you kidding me? I respect those who can share their knowledge responsibly, but suggesting medication adjustments based on what "they say" without any other supporting information could really put this person's sobriety (read=life) in danger.

JMHO, T.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group